Disclaimer:


If you have issues, or baggage, you may be offended by what you read here. I work through my self loathing of my own fat, and my own fat issues, and I’m told this comes across as loathing all fat people. That is simply not the case.

Here I talk about my issues and my findings, without political correctness. I am not concerned with your issues, or your baggage, or what you may take from this. The title is "My Journey".

This blog is not meant to inspire anyone. I take no responsibility for what you take away from here. You are here as a guest into my inner thoughts.

♥♥

Sunday, February 10, 2008

It's not a tumour!

I just read a website that totally relieved me!!

I have been getting headaches, and my dreams have been out of control, and it's all because of the vitamin I am taking! I just purchased the One A Day Weight Control to give it a try. I started using them on Monday. The slight nagging headache started on Monday. The last week had been chock full of vivid dreams, and not great ones, either. Turns out these are side effects of the vitamins! Weird!

Good news: It's not a tumour. (said in best Arnie impression)

3 comments:

sesame said...

Bizarre! It is just something in that brand?

Jo-Dee-Will-Succeed said...

It seems to be the caffeine for some people, or the green tea extract. Not sure.

I'm going to ride it out and hope my body adjusts. They were too expensive to throw away!

Cheap warring with headache. Is it pathetic that the cheap wins? LOL

sesame said...

Hmmm...I used to take that kind and I don't remember any symptoms. Maybe we should switch bottles. I have womans One-a-days over here.

If your body doesn't adjust, maybe we'll look at that as an option for you Cheap-o

:-)